Plane curves associated to character varieties of 3-manifolds.
Inventiones mathematicae, Tome 118 (1994) no. 1, pp. 47-84
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1994__118_1_144229,
author = {M. Culler and H. Gillet and D. Cooper},
title = {Plane curves associated to character varieties of 3-manifolds.},
journal = {Inventiones mathematicae},
pages = {47--84},
year = {1994},
volume = {118},
number = {1},
zbl = {0842.57013},
url = {http://geodesic.mathdoc.fr/item/IM_1994__118_1_144229/}
}
M. Culler; H. Gillet; D. Cooper. Plane curves associated to character varieties of 3-manifolds.. Inventiones mathematicae, Tome 118 (1994) no. 1, pp. 47-84. http://geodesic.mathdoc.fr/item/IM_1994__118_1_144229/